# SDR 39LA2013021800023

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 1,658 hours, 7,578 cycles
- Engine: Ge CT78A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Detector
- Part number: 9231004802103
- Part serial: 5114
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE FIRE AUDIO CAME ON AND THEN WENT OUT, NO OTHER INDICATIONS WHERE PRESENT.  AFTER 30 SECONDS THE NR 2 ENGINE FIRE LIGHT AND AUDIO CAME ON FOR 2 SECONDS AND THEN WENT OFF WITH NO FURTHER INDICATIONS.  AFTER THE FIRE LIGHT AND AUDIO CAME ON AGAIN WE ENDED OUR MISSION AND SHUTDOWN FOR MX.  NO INDICATIONS OF ANY FIRE OR ANY DAMAGE HAVE BEEN FOUND.  R & R NR 2 ENGINE OTBD FLAME DETECTOR. OLD PN: 92310-04802-103, SN:5114.  NEW PN: 92310-04802-103, SN:4690 IAW AMM 26-11-01-215-002.
